# SDR COMA9610153

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Part time: 16,419 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION WAS FOUND DURING INSPECTION ON THE LOWER FUSELAGE SKIN AT FRAME 22 BETWEEN STRINGERS 21R AND 20R.  THE CORROSION IS WHERE THE SKIN CONTACTS THE TITANIUM REINFORCING STRAP P/N 120-22409-001.  THE DAMAGED AREA WAS REMOVED AND A REPAIR INSTALLED PER EMB-120 SRM 53-00-01 FIGURE 202 SHEET 5.  AIRCRAFT RETURNED TO SERVICE.
